排灌机械工程学报
   Home  About Journal  Editorial Board  Instructions for Authors    中文 
Journal of Drainage and Irrigation Machinery Engin  2013, Vol. 31 Issue (2): 132-136    DOI: 10.3969/j.issn.1674-8530.2013.02.009
Article Current Issue| Next Issue| Archive| Adv Search |
Explicit calculation equations for conjugate depths of channels in parabolicshaped crosssection
 LENG  Chang-Jian, WANG  Yi, WANG  Zheng-Zhong
(1.College of Water Resources and Architecture Engineering, Northwest A&F University, Yangling, Shaanxi 712100, China; 2.Institute of Water Resources and Hydropower Engineering, Northwest A&F University, Yangling, Shaanxi 712100, China)

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn